On minimal prime ideals of commutative Bezout rings

Authors

  • A. I. Gatalevych Львів, нац. ун-т

Abstract

We study the spectrum of minimal prime ideals of commutative Bezout rings. We apply the results obtained to the problem of diagonal reduction of matrices over rings of this sort.

Published

25.07.1999

Issue

Section

Short communications

How to Cite

Gatalevych, A. I. “On Minimal Prime Ideals of Commutative Bezout Rings”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 7, July 1999, pp. 1001–1005, https://umj.imath.kiev.ua/index.php/umj/article/view/4690.